MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PUMP MMT-1780KPK 670G PATHWAY BLACK MG; AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. PUMP MMT-1780KPK 670G PATHWAY BLACK MG; AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-1780KPK
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr related to the puerto rico manufacturing site has been assigned a medwatch number from the medtronic minimed northridge site, per variance 5.This complaint is related to litigation and legal restrictions which do not currently allow completion of product analysis for investigation.If the restrictions are lifted or additional information otherwise becomes available, the investigation will be re-opened and re-evaluated.Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump occluded during therapy.Blood glucose value at the time of event was 243 mg/dl.No harm requiring medical intervention was reported.Troubleshooting was performed and customer was able to resolve the issue.The product will be returned for analysis.
 
Additional Manufacturer Narrative
Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.The initial report was submitted with the incorrect aware date in g3.The correct date is 04-may-2023.

Brand Name
PUMP MMT-1780KPK 670G PATHWAY BLACK MG
Common Device Name
AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
Manufacturer Contact
justin ellis
ceiba norte ind. park #50 road
juncos 00777--386
7635265677
MDR Report Key16874103
Report Number2032227-2023-203286
Device Sequence Number7256784
Product Code OZP
UDI-Device Identifier00763000190460
UDI-Public(01)00763000190460
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-1780KPK
Device Catalogue NumberMMT-1780KPK
Device Lot NumberHG2WTPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2020
Supplement Date Received by Manufacturer05/10/2023
Initial Report FDA Received Date05/05/2023
Supplement Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age48 YR
Patient SexMale